# SDR CHQA200800238

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 19,346 hours, 14,269 cycles
- Engine: Allsn AE3007A
- Engine time: 15,523 hours, 11,862 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99200
- Condition: Failed
- Location: Nr 4
- Part time: 24,428 hours, 20,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE FLIGHT CREW RECEIVED A GENERATOR NR 4 BEARING FAIL MESSAGE ON EICAS.  THE MESSAGE WAS DEFERRED PER MEL 24-31-02-1 CAT A.  THE NR 4 GENERATOR WAS THEN REPLACED AND OPERATIONALLY CHECKED GOOD.
